zbMATH — the first resource for mathematics

Boundary and interior transition layer phenomena for pairs of second- order differential equations. (English) Zbl 0345.34044

34E20 Singular perturbations, turning point theory, WKB methods for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI
[1] Boglaev, Yu.P, The two-point problem for a class of ordinary differential equations with a small parameter coefficient of the derivative, USSR comput. math. math. phys., 10, 191-204, (1970) · Zbl 0267.34052
[2] Fife, P.C, Semilinear elliptic boundary value problems with small parameters, Arch. rational mech. anal, 52, 205-232, (1973) · Zbl 0268.35007
[3] Fife, P.C, Transition layers in singular perturbation problems, J. differential equations, 15, 77-105, (1974) · Zbl 0259.34067
[4] Fife, P.C; Greenlee, W.M; Fife, P.C; Greenlee, W.M, Transition layers for elliptic boundary value problems with small parameters, Uspehi mat. nauk., Russ. math. surveys, 29, 103-131, (1975) · Zbl 0309.35035
[5] Hoppensteadt, F, Properties of solutions of ordinary differential equations with small parameters, Comm. pure appl. math., 24, 807-840, (1971) · Zbl 0235.34120
[6] Nagumo, M, Über die differentialgleichung y′’ = f(x, y, y′), (), 861-866 · JFM 63.1021.04
[7] O’Malley, R.J, Phase-plane solution to some singular perturbation problems, J. math. anal. appl., 54, 449-466, (1976) · Zbl 0334.34050
[8] Vasil’eva, A.B, On nearly discontinuous solutions of a system of equations of conditionally stable type with small parameters, Differentsial’nye uravneniia, 8, 1560-1568, (1972)
[9] Vasil’eva, A.B; Butusov, V.F, Asymptotic expansions of solutions of singularly perturbed equations, (1973), Nauka Moscow, (in Russian)
[10] Vasil’eva, A.B; Tupčiev, V.A, On periodic nearly discontinuous solutions of systems of differential equations with small parameter multiplying the derivatives, Dokl. akad. nauk SSSR, 178, 767-770, (1968)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.